The Body Is Not Fat After Using The 3 Months Birth Control Injection?
I want to ask, why do I use the injection once every 3 months, he said if I use the once every 3 months the weight continues to increase, how come I’m not using it but still thin is this not suitable for the family? Mhon the explanation, thank you ..
To find out whether the body is thin, fat, or ideal, it is better to measure the body mass index (BMI) first. Body mass index is obtained from body weight (kg) divided by height squared (m2). A normal BMI ranges from 18.5-22.9. If your BMI is in the normal range then your body is ideal.
Coming back to your question, the 3 month birth control injection contains progestin hormones to prevent pregnancy. It is true that one of the side effects of hormonal birth control, including birth control injections, is weight gain. This weight gain is generally caused by a temporary build-up of fluids.
However, not everyone experiences the same side effects and not everyone will experience side effects when using birth control injections. If you are taking birth control injections your body weight remains stable, you don't need to worry, it's possible that you are among those who don't experience side effects of weight gain.
In addition, weight gain is also influenced by other things such as calorie intake, body metabolism, physical activity, and stress. If you feel uncomfortable with birth control injections, you can consult directly with your doctor or midwife about other contraceptive options.
The following articles are related to the topic of your question:
Types of family planning that make you fat
Thank you and hope it helps,
dr. Devika Y